American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18G50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] David I. Stewart. On unipotent algebraic $G$-groups and $1$-cohomology. Trans. Amer. Math. Soc. 365 (2013) 6343-6365.
Abstract, references, and article information   
View Article: PDF

[2] David I. Stewart. The reductive subgroups of $F_4$. Memoirs of the AMS 223 (2013)
Book volume table of contents   

[3] Theodore Th. Voronov. On a non-Abelian Poincar\'{e} lemma. Proc. Amer. Math. Soc. 140 (2012) 2855-2872.
Abstract, references, and article information   
View Article: PDF

[4] Thomas Geisser and Lars Hesselholt. On relative and bi-relative algebraic $K$-theory of rings of finite characteristic. J. Amer. Math. Soc. 24 (2011) 29-49. MR 2726598.
Abstract, references, and article information   
View Article: PDF

[5] Hvedri Inassaridze and Emzar Khmaladze. Hopf formulas for equivariant integral homology of groups. Proc. Amer. Math. Soc. 138 (2010) 3037-3046. MR 2653928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ionut Ciocan-Fontanine and Mikhail M. Kapranov. Derived Hilbert schemes. J. Amer. Math. Soc. 15 (2002) 787-815. MR 1915819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mikhail Borovoi. Abelian Galois cohomology of reductive groups. Memoirs of the AMS 132 (1998) MR 1401491.
Book volume table of contents   

[8] Luca Quardo Zamboni. A Chern character in cyclic homology . Trans. Amer. Math. Soc. 331 (1992) 157-163. MR 1044967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John G. Ryan. Curves on $K$-theory and the de Rham homology of associative algebras . Trans. Amer. Math. Soc. 321 (1990) 559-582. MR 978383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia